Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The converge of Euler polygons to noncontinuable solutions

Annotation

There is studied the possibility of approximation of nonextendable solutions on the domain by Euler's polygonal curves consisting of countable sets of line segments. Convergence is understood in the sense of graphs convergence in the Hausforff metric. It is shown that if a solution of the auxiliary system is integrably stable and the integral of curvature taken along its graph is finite, then for approximation it is sufficient to tend the size of polyline segments to zero.

Keywords

euler's polygonal curves, nonextendable solutions; approximation in the Hausdorff metric; integral stability

Full-text in one file

Download

UDC

519.622.2, 517.925.52

Pages

824-826

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.